# SDR UIEA2019083005374

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,158 hours, 18,654 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Failed
- Location: Spar Valve
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DAILY CHECK, FOUND LEFT SPAR VALVE LIGHT DID NOT ILLUMINATE WITH FUEL SWITCH ON.  REMOVED AND REPLACED THE LT SPAR FUEL SHUTOFF VALVE ACTUATOR IAW AMM 28-22-11, OPS TESTED GOOD.
